# SDR UPS00434060

- Difficulty date: July 15, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN WINDOW FORGING CORRODED AT BS 280 - 300 LT.  FORGING REMOVED IAW SRM 51-30-02, CORROSION REMOVED IAW SRM 51-10 -01 & B 56-20-01.  CORR REMOVED DEPTH .009.  REWORK SPLICED IN SECTION OF Z-STRINGER 22 LT IAW QUERY NOTE 10/200.
